# SDR ASAA2023011971561

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,156 hours, 10,177 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09128
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 33,756 hours, 10,676 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE BITE LOGGED ASM #1 MONITOR FAIL ON FLIGHT LEG 1 AND #1 ASM INTERACTIVE TEST FAILED SUBSEQUENT TESTING. GROUNDED - YES. REMOVED AND REPLACED # 1 AUTOTHROTTLE SERVO MOTOR REF B737-900 AMM 22-31-91/401.
